# SDR 9624719987

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE EMERGENCY SEAT LIGHTS WERE INOPERATIVE.  FOUND THE TAILCONE EMERGENCY BATTERY PACK FILLED WITH DE-ICING FLUID.  REPLACED THE BATTERY PACK, CHECKED OK.
